Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: bad dreams on lamictal tendency

Posted by catmint on September 30, 2004, at 2:31:22

In reply to Re: bad dreams on lamictal catmint, posted by tendency on September 29, 2004, at 11:43:35

> I'm backing off to 200mg and switching to taking it all at bedtime; this seems to be the recommended dosing approach. So far this has stopped the odd dreams. Haven't told doc as I don't think there is much to be done but lower dose.

How long have you been taking it at night? Are you still getting antidepressant effects during the day? Do you take anything else?

Thanks to both of you. It's good to know there are others out there having similar reactions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:catmint thread:395891
URL: http://www.dr-bob.org/babble/20040927/msgs/397133.html